# SDR 07FDEA03484

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53778736
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BETWEEN FRAME 30-31, STRG 54 LT TO RT.  REPAIR PERFORMED BY BLEND OUT CORROSION, APPROVED BY EA 6-5314-95877 AND   RAS/DABRE/7006101/2005 ISSUE A.
